# SDR DHL2008763526

- Difficulty date: March 13, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,245 hours, 31,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED AT BS 990 TO 1130, LBL 45.75.  REMOVED, FABRICATED SEAT TRACK SECTION FROM BAC1520-792, 297.875" LONG, PO NR 9006020, AND INSTALLED PER B727 SRM 53-10-5 FIG 1, 53-10-1 FIG 7, AND 51-30-2.
